# SDR DALA1248450932

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 61,921 hours, 46,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1429 L2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACKS WERE FOUND ON FUSELAGE SKIN PRODUCTION.  DOUBLER BS 1429 BTW LONGERON 2-3R AND BTW LONGERON 2-3L.  REPLACED FUSELAGE SKIN PRODUCTION DOUBLER IAW DWG 5910011, REV CJ.
